# SDR DL76S021130

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 35,975 hours, 16,927 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T11115
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 ENGINE FWD UPPER SPAR WEB CRACKED,  REPAIRED THE FWD UPPER SPAR WEB.  THE CUTOUT SIZE WAS ENLARGER TO REMOVE THE CRACK AND EXISING NUTPLATE LOCATIONS AT THE CUTOUT CORNERS.  THE AREA WAS MODIFIED PER THE REQUIREMENTS OF BAC S/B 767-54-0090 AND DOCUMENTED PER ER/A 383905-14.
